# SDR AALA202303010107

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A320*
- Aircraft serial: 4935
- Aircraft time: 37,010 hours, 14,293 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE ADJUSTED MID LAVATORY DOOR PER AMM 52-50-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
